Gurgling stomach!

Rabbits Online Forum

Help Support Rabbits Online Forum:

LetaRayn

Well-Known Member
Joined
May 5, 2019
Messages
58
Reaction score
17
Location
Iraq
Hello guys

My rabbit has an ear infection and the vet gave him antibiotics shot before 3 days his infection is almost healed but his stomach starts gurgling and making noises after that. I didn't change his diet or gave him anything cause gas or he is taking any medication. But he's fine, he's eating and playing only the noises.


Can the antibiotics causes gas? Should I give him Simeticone ? Or it's just normal.
 

Catlyn

Well-Known Member
Joined
Oct 12, 2019
Messages
2,127
Reaction score
1,265
Location
Estonia
It sounds like a mild side effect. You should ask your vet about it, as what can be given to the belly depends on what antibiotic was given for treatment.
 

JBun

Jenny - Health & Wellness Mod
Staff member
Administrator
Moderator
Joined
Sep 10, 2012
Messages
11,945
Reaction score
7,835
Location
Utah, , USA
What antibiotic and what does his poop look like, any watery or mushy poop?
 

LetaRayn

Well-Known Member
Joined
May 5, 2019
Messages
58
Reaction score
17
Location
Iraq
What antibiotic and what does his poop look like, any watery or mushy poop?

The antibiotic I really didn't know what it's name but the poop is perfectly fine and normal.
 

JBun

Jenny - Health & Wellness Mod
Staff member
Administrator
Moderator
Joined
Sep 10, 2012
Messages
11,945
Reaction score
7,835
Location
Utah, , USA
I would just keep an eye out for changes in his eating, drinking, poop, and behavior, and for any bloating of the belly. If he stops eating, becomes lethargic, or starts having diarrhea, then there could be something wrong. But for now it may be that the antibiotic just caused some minor upset
 

Latest posts

Top